# SDR 2011FA0000545

- Difficulty date: August 8, 2011
- Submitted: August 26, 2011
- Operation: General aviation
- Aircraft: N477DS
- Make and model: Diamon DA 40
- Aircraft serial: 40777
- Engine: Lyc IO360M1A
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Insert
- Part number: PFS8016
- Condition: Deformed
- Location: Muffler
- Part time: 676 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MUFFLER INSERT INNER BAFFLE DEFORMED DURING AN ANNUAL INSPECTION.
